# SDR DALA2018041902640

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION,  FOUND THE FORWARD CARGO DOOR CUTOUT LOWER THRESHOLD PLATE CORRODED BS 580.  FOUND OUT OF LIMITS IAW SRM 53-30-15, PG 106, FIG 101.  REMOVED AND REPLACED THE THRESHOLD PLATE IAW SRM 51-50-02, PG 4-7, AND DWG 143N8522, REV D.
